# SDR DHL96804011

- Difficulty date: August 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damper
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A, J

## Discrepancy

AFTER TAKEOFF, RUDDER BEGAN EXTREME OSCILLATION.  AFTER YAW DAMPER DISENGAGED, OSCILATION STOPPED.  DEFERRED PER MEL.
